Contents

Number 1 Number 2
Pages 3-16
Fatemeh Abdolrazaghi, Abdolrahman Razani
On the weak solutions of an overdetermined system of nonlinear fractional partial integro-differential equations
Download: mmn_2755.pdf - details
Pages 17-32
F. Aydin Akgun, M. Bayramoglu, A. Bayramov
The second regularized trace formula for the Sturm-Liouville operator
Download: mmn_2621.pdf - details
Pages 33-44
M. Akhmet, M.O. Fen, M. Tleubergenova, A. Zhamanshin
Poincaré chaos for a hyperbolic quasilinear system
Download: mmn_2826.pdf - details
Pages 45-58
Y. Alagoz, G. Ozyurt
Some properties of complex quaternion and complex split quaternion matrices
Download: mmn_2550.pdf - details
Pages 59-73
Aftab Alam, Mohammad Arif, Mohammad Imdad
Metrical fixed point theorems via locally finitely T-transitive binary relations under certain control functions
Download: mmn_2468.pdf - details
Pages 75-87
Gabil M. Amiraliyev, Omer Yapman
On the Volterra Delay-Integro-Differential equation with layer behavior and its numerical solution
Download: mmn_2424.pdf - details
Pages 89-97
A. Ansari
Green function of triharmonic heat equation using addition formula of function e^(-x^3)
Download: mmn_2121.pdf - details
Pages 99-114
Hacéne Belbachir, Carolina Forero, José L. Ramírez
The generalized t-Comtet numbers and some combinatorial applications
Download: mmn_2536.pdf - details
Pages 115-130
I. Belovas, L. Sakalauskas
An inequality for the modulus of the ratio of two complex gamma functions
Download: mmn_2543.pdf - details
Pages 131-137
Ravindra K. Bisht, R. P. Pant, Vladimir Rakovcevic
Proinov contractions and discontinuity at fixed point
Download: mmn_2277.pdf - details
Pages 139-152
A.A. Boichuk, O.O. Pokutnyi
Bifurcation of solutions of the second order boundary value problems in Hilbert spaces
Download: mmn_2862.pdf - details
Pages 153-168
Yucheng Bu
Multiple solutions for asymptotically linear 2p-order Hamiltonian systems with impulsive effects
Download: mmn_2583.pdf - details
Pages 169-191
H. Budak, T. Tunc, M.Z. Sarikaya
On Hermite-Hadamard type inequalities for F-convex function
Download: mmn_2436.pdf - details
Pages 193-208
A. Domoshnitsky, Iu. Mizgireva
Sign-constancy of Green's functions for two-point impulsive boundary value problems
Download: mmn_2768.pdf - details
Pages 209-223
Nuh Durna
Spectra and fine Spectra of the upper triangular band matrix U(a;0;b) over the sequence space c0
Download: mmn_2414.pdf - details
Pages 225-232
Parama Dutta, Rajat Kanti Nath
On relative commuting probability of finite rings
Download: mmn_2274.pdf - details
Pages 233-243
Serhan Eker
Seiberg-Witten-like equations on the strictly-pseudoconvex CR 7-manifolds
Download: mmn_2579.pdf - details
Pages 245-254
D. Gégény, I. Piller
Approximation lattices defined by tolerances induced by irredundant coverings
Download: mmn_2891.pdf - details
Pages 255-270
Ushangi Goginava
Logarithmic means of Walsh-Fourier series
Download: mmn_2702.pdf - details
Pages 271-279
Subuhi Khan, Shakeel Ahmad Naikoo
Certain discrete Bessel convolutions of the Appell polynomials
Download: mmn_2538.pdf - details
Pages 281-297
Hadi Khatibzadeh, Vahid Mohebbi
Approximating solutions of equilibrium problems in Hadamard spaces
Download: mmn_2361.pdf - details
Pages 299-310
Emrah Kilic, Ilker Akkus
Partial sums of the Gaussian q-binomial coefficients, their reciprocals, square and squared reciprocals with applications
Download: mmn_2456.pdf - details
Pages 311-330
Daeyeoul Kim, Umit Sarp, Sebahattin Ikikardes
Certain combinatoric convolution sums arising from Bernoulli and Euler Polynomials
Download: mmn_2470.pdf - details
Pages 331-343
Attila Körei, Sándor Radeleczki, Szilvia Szilágyi
An accuracy-type order on rough sets
Download: mmn_2950.pdf - details
Pages 345-352
Berna Kosar, Celil Nebiyev, Ayten Pekin
A generalization of g-supplemented modules
Download: mmn_2586.pdf - details
Pages 353-364
Sandor Kovacs, Szilvia Gyorgy
On the qualitative behaviour of parameter dependent systems
Download: mmn_2736.pdf - details
Pages 365-379
V. Litovchenko, G. Unguryan
Some properties of Green's functions of Shilov-type parabolic systems
Download: mmn_2089.pdf - details
Pages 381-393
Ayman M. Mahmoud, Cemil Tunc
Asymptotic stability of solutions for a kind of third-order stochastic differential equations with delays
Download: mmn_2800.pdf - details
Pages 395-408
Miloud Mihoubi, Said Taharbouchet
Identities and congruences involving the geometric polynomials
Download: mmn_2498.pdf - details
Pages 409-424
Ilker Mumcu, Erhan Set, Ahmet Ocak Akdemir
Hermite-Hadamard type inequalities for harmonically convex functions via Katugampola fractional integrals
Download: mmn_2722.pdf - details
Pages 425-440
O. Nakonechnyi, V. Martsenyuk
On the reduction of the identification of the parameters of a differential equation in a Hilbert space to a boundary value problem
Download: mmn_2816.pdf - details
Pages 441-449
Celil Nebiyev
On supplement elements in lattices
Download: mmn_2844.pdf - details
Pages 451-463
Rakesh K. Parmar, Tibor K. Pogány
On (p, q)-extension of further members of Bessel-Struve functions class
Download: mmn_2608.pdf - details
Pages 465-474
Feng Qi, Dongkyu Lim, Yong-Hong Yao
Notes on two kinds of special values for the Bell polynomials of the second kind
Download: mmn_2635.pdf - details
Pages 475-488
Erhan Set, Ilker Mumcu
Hermite-Hadamard-Fejér type inequalities for conformable fractional integrals
Download: mmn_2421.pdf - details
Pages 489-509
H. M. Srivastava, A. O. Mostafa, M. K. Aouf, H. M. Zayed
Basic and fractional q-calculus and associated Fekete-Szegő problem for p-valently q-starlike functions and p-valently q-convex functions of complex order
Download: mmn_2405.pdf - details
Pages 511-524
H. M. Srivastava, Naim Tuglu, Mirac Cetin
Some results on the q-analogues of the incomplete Fibonacci and Lucas Polynomials
Download: mmn_2832.pdf - details
Pages 525-538
Mohammad Reza Heidari Tavani, Abdollah Nazari
Infinitely many weak solutions for a fourth-order equation with nonlinear boundary conditions
Download: mmn_2648.pdf - details
Pages 539-554
Mohammad Reza Heidari Tavani, Mehdi Khodabakhshi
Infinitely many weak solutions for a fourth-order equation with nonlinear boundary conditions
Download: mmn_2868.pdf - details
Pages 555-563
Nenad O. Vesic
Generalized Weyl conformal curvature tensor of generalized Riemannian space
Download: mmn_2448.pdf - details
Pages 565-584
Sanzhang Xu, Jianlong Chen, Julio Benítez, Dingguo Wang
Generalized core inverses of matrices
Download: mmn_2594.pdf - details
Pages 585-598
Xin Zhang
Stability and bifurcation analysis for a delayed Shimizu-Morioka model
Download: mmn_2513.pdf - details
Pages 599-609
Hou Yu Zhao, Jia Liu
A note on bounded solutions of an iterative equation
Download: mmn_2784.pdf - details
Pages 611-624
Zhi-Qiang Zhu
Stable analysis for a delayed population model with survival rate
Download: mmn_2675.pdf - details